Items Tagged ‘thyroid medicine’

Ask the Doctors - What could be causing my hair loss?

June 28, 2018

Ask the Doctors – What could be causing my hair loss?

By Ask the Doctors askthedoctors

Dear Doctor: I’ve been taking thyroid medication for several years, and my doctor says my blood tests are where they should be, but my face feels like sand paper, my nails are brittle, and I’m losing so much hair I can see my scalp. Could there be some underlying problem my physician is missing? Hair […]

View full entry

Tags: alopecia, Ask the Doctors, Dr. Robert Ashley, hair loss, iron deficiency, side effects, thyroid disease, thyroid medicine


August 3, 2016

My Story

By uclahealth uclahealth

This story was submitted by an anonymous patient. MY STORY: I’m a 51 year old mother, business owner and speaker. During a check up for something unrelated, my primary doctor found a thyroid nodule. I had a scan, a needle biopsy and then got the call that brings you to your knees. I had thyroid […]

View full entry

Tags: anesthesiologist, cancer, Dr. Christiaan Schiepers, Dr. Hong, Dr. Michael Yeh, Dr. Stephanie Smooke Praw, endocrine, endocrine surgery, endocrinologist, low iodine diet, needle biopsy, nuclear medicine